# SDR SWAA2024091236173

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED SLIDE BAR HOLDER IS NOT HOLDING THE BAR PROPERLY<[01] PROPERLY SEATED THE FED SLIDE BAR INTO THE GIRT BAR RETAINER CLIPS PER AMM 25-66-01-000-804;[02] VERIFIED ACTION 1. JOB COMPLETE.
